# SDR UPS204344

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CRACK INDICATION NOTED LT WINDSHIELD, UPPER SILL, LOWER AFT RIVET APPROX 8 O'CLOCK POSITION.  CUT OUT DAMAGE AND REPAIRED PER SRM 53-30-3.
